# SDR USAA2013021300012

- Difficulty date: January 17, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 41,262 hours, 14,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Coupling
- Part number: D53472104202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER INBOARD SEAT TRACK COUPLING AT FR64, Y1292.  REPLACED LOWER INBOARD SEAT TRACK COUPLING AT FR64, Y1292 IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53472831.
